American Journal of Operations Research

American Journal of Operations Research

ISSN Print: 2160-8830
ISSN Online: 2160-8849
www.scirp.org/journal/ajor
E-mail: ajor@scirp.org
"Trapezoidal Approximation of a Fuzzy Number Preserving the Expected Interval and Including the Core"
written by B. Asady,
published by American Journal of Operations Research, Vol.3 No.2, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top